MathSciNet Relay Station
MathSciNet bibliographic data
MR579063 20H15
Cohen, Arjeh M. Finite quaternionic reflection groups. J. Algebra 64 (1980), no. 2, 293–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement